Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are breathing problems withdrawal symptoms?

I had an alcohol induced seizure due to quiting drinking two and a half weeks ago. I was in the hospital for 3 days but left because they were not controlling my severe pain in my ribs and chest. I could not breath if I moved at all! I am getting beter but my left side of my ribs still really hurt and I still have trouble breathing. It really hurts when I sneeze or cough. I have stopped drinking completely. How long will these pains and short of breath last. I am 53 and weigh 190 and am 5' 11" and in good shape except for a booze gut.
Mon, 16 Jun 2014
Report Abuse
Psychiatrist 's  Response
Hey
The kind of symptoms you are experiencing do not appear to be withdrawal symptoms. It seems you have some injury or some other problem for which a proper medical evaluation is needed urgently.
The Medicines used for withdrawal may complicated such health issues. So before starting treatment t for withdrawal, go for a medical consultation.
Regards,
Dr Arun
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Are breathing problems withdrawal symptoms?

Hey The kind of symptoms you are experiencing do not appear to be withdrawal symptoms. It seems you have some injury or some other problem for which a proper medical evaluation is needed urgently. The Medicines used for withdrawal may complicated such health issues. So before starting treatment t for withdrawal, go for a medical consultation. Regards, Dr Arun